The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (209 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 2, 2003, pp. 289–298
DOI: 10.4171/ZAA/1146

Published online: 2003-06-30

Expansions of Certain del bar Closed Forms via Fourier-Laplace Transform

T. Hatziafratis

We derive Laurent-type expansions of $\bar\partial$-closed $(0,n - 1)$-forms in certain domains in $\mathbb C^n$. These expansions involve the Bochner-Martinelli kernel and its derivatives and are based on the Fourier-Laplace transform.

Keywords: Laurent-type expansions, Fourier-Laplace transform, derivatives of the Bochner-Martinelli kernel, del bar closed forms

Hatziafratis T.: Expansions of Certain del bar Closed Forms via Fourier-Laplace Transform. Z. Anal. Anwend. 22 (2003), 289-298. doi: 10.4171/ZAA/1146